# SDR MALA976018

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: ELE101262
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EXIT SIGN AT SEAT 4A IS BROKEN.  MAINTENANCE REPLACED EXIT SIGN, OPS CHECK GOOD.
